# SDR AALA201604049008

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 51,711 hours, 19,067 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 10D IN EXIT ROW RECLINES & WILL NOT GO TO UPRIGHT POSITION.  LOCKED OUT SEAT 10D PROHIBITING THE RECLINE FUNCTION IAW CMM 25-40-07.
